# SDR AALA20050266

- Difficulty date: April 13, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N459AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49564
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Migrated
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RDU - PINS MIGRATED OUT OF EMERGENCY SLIDE AT LEFT NUMBER ONE DOOR.  REPLACED LEFT NUMBER ONE EMERGENCY SLIDE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
